Works about LIOUVILLE'S theorem
Results: 771
Viscosity solutions to the inhomogeneous reaction–diffusion equation involving the infinity Laplacian.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 2, p. 263, doi. 10.1142/S0219530524500301
- By:
- Publication type:
- Article
A Liouville theorem and radial symmetry for dual fractional parabolic equations.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 4, p. 791, doi. 10.1142/S0219530523500380
- By:
- Publication type:
- Article
LIOUVILLIAN INTEGRABILITY OF A DETERMINISTIC BUSINESS CYCLE MODEL.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 6, p. -1, doi. 10.1142/S0219530513500322
- By:
- Publication type:
- Article
Remarks on the Anisotropic Liouville Theorem for the Stationary Tropical Climate Model.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 194, p. 1, doi. 10.1007/s10440-024-00691-w
- By:
- Publication type:
- Article
Remarks on the Anisotropic Liouville Theorem for the Stationary Tropical Climate Model.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 194, n. 1, p. 1, doi. 10.1007/s10440-024-00691-w
- By:
- Publication type:
- Article
Numerical solutions to a BBM‐Burgers model with a nonlocal viscous term.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 6, p. 2279, doi. 10.1002/num.22291
- By:
- Publication type:
- Article
A backward Euler alternating direction implicit difference scheme for the three‐dimensional fractional evolution equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 3, p. 938, doi. 10.1002/num.22239
- By:
- Publication type:
- Article
Polynomial spectral collocation method for space fractional advection-diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 2, p. 514, doi. 10.1002/num.21822
- By:
- Publication type:
- Article
Singular limits for Liouville-type equations on the flat two-torus.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 613, doi. 10.1007/s00526-012-0594-0
- By:
- Publication type:
- Article
On functions whose symmetric part of gradient agree and a generalization of Reshetnyak's compactness theorem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 3/4, p. 625, doi. 10.1007/s00526-012-0566-4
- By:
- Publication type:
- Article
De Giorgi type results for elliptic systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 809, doi. 10.1007/s00526-012-0536-x
- By:
- Publication type:
- Article
Liouville type theorems for integral equations and integral systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 75, doi. 10.1007/s00526-011-0474-z
- By:
- Publication type:
- Article
Existence and multiplicity results for Pucci's operators involving nonlinearities with zeros.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 3/4, p. 443, doi. 10.1007/s00526-011-0465-0
- By:
- Publication type:
- Article
Liouville Theorem for 2D Navier-Stokes Equations in a Half Space.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 6, p. 849, doi. 10.1007/s10958-015-2595-y
- By:
- Publication type:
- Article
Extension of the Notion of Generalized Convolution and Estimate of the Best Approximation of Weighted Liouville Type Operators.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 2, p. 200, doi. 10.1007/s10958-014-2042-5
- By:
- Publication type:
- Article
Symmetry Principle for Solutions of the Helmholtz Equation in a Half-Space.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 5, p. 564, doi. 10.1007/s10958-014-1808-0
- By:
- Publication type:
- Article
A Liouville theorem for the Stokes system in a half-space.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 1, p. 13, doi. 10.1007/s10958-013-1561-9
- By:
- Publication type:
- Article
Explicit Error Estimate for a Darboux type Formula with Jacobi Polynomials.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 2, p. 194, doi. 10.1007/s10958-013-1446-y
- By:
- Publication type:
- Article
Liouville type Theorems for the 3D stationary Hall‐MHD equations.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 5, p. 1, doi. 10.1002/zamm.201900200
- By:
- Publication type:
- Article
Turbulent energy cascade through equivalence of Euler and Lagrange motion descriptions and bifurcation rates.
- Published in:
- Journal of Applied & Computational Mechanics, 2021, p. 2221, doi. 10.22055/JACM.2021.38082.3149
- By:
- Publication type:
- Article
Numerical Solution of Time Fractional Cable Equation via the Sinc-Bernoulli Collocation Method.
- Published in:
- Journal of Applied & Computational Mechanics, 2021, p. 1916, doi. 10.22055/JACM.2020.31923.1940
- By:
- Publication type:
- Article
EXACT ANALYTICAL SOLUTION OF TEMPERED FRACTIONAL HEAT-LIKE (DIFFUSION) EQUATIONS BY THE MODIFIED VARIATIONAL ITERATION METHOD.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 571, doi. 10.22103/jmmr.2024.22861.1574
- By:
- Publication type:
- Article
ON SOME LOCAL PROPERTIES OF THE CONJUGATE FUNCTION AND THE MODULUS OF SMOOTHNESS OF FRACTIONAL ORDER.
- Published in:
- Transactions of A. Razmadze Mathematical Institute, 2021, v. 175, n. 3, p. 337
- By:
- Publication type:
- Article
General characteristics of a fractal Sturm–Liouville problem.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 4, p. 1835, doi. 10.3906/mat-2101-38
- By:
- Publication type:
- Article
On Hermite-Hadamard type inequalities via generalized fractional integrals.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 6, p. 1221, doi. 10.3906/mat-1507-79
- By:
- Publication type:
- Article
Adapted basic connections to a certain subfoliation on the tangent manifold of a Finsler space.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 470, doi. 10.3906/mat-1304-8
- By:
- Publication type:
- Article
Optimization of Mass Separators.
- Published in:
- Technical Physics, 2024, v. 69, n. 2, p. 311, doi. 10.1134/S1063784224010250
- By:
- Publication type:
- Article
Doubly Periodic Functions and Floquet Theorem.
- Published in:
- Sultan Qaboos University Journal for Science, 2020, v. 25, n. 2, p. 100, doi. 10.24200/squjs.vol25iss2pp100-106
- By:
- Publication type:
- Article
EXISTENCE OF OPTIMAL SOLUTIONS TO LAGRANGE PROBLEM FOR A FRACTIONAL NONLINEAR CONTROL SYSTEM WITH RIEMANN-LIOUVILLE DERIVATIVE.
- Published in:
- Mathematical Control & Related Fields, 2017, v. 7, n. 3, p. 449, doi. 10.3934/mcrf.2017016
- By:
- Publication type:
- Article
Liouville type theorems for generalized P-harmonic maps.
- Published in:
- Arabian Journal of Mathematics, 2024, v. 13, n. 2, p. 255, doi. 10.1007/s40065-024-00467-y
- By:
- Publication type:
- Article
Uniqueness and comparison principles for semilinear equations and inequalities in Carnot groups.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 3, p. 313, doi. 10.1515/anona-2017-0164
- By:
- Publication type:
- Article
Quasilinear elliptic equations with critical potentials.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 2, p. 147, doi. 10.1515/anona-2017-0091
- By:
- Publication type:
- Article
Singular limit solutions for a 2-dimensional semilinear elliptic system of Liouville type.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 4, p. 315, doi. 10.1515/anona-2015-0052
- By:
- Publication type:
- Article
Maximum principles, Liouville-type theorems and symmetry results for a general class of quasilinear anisotropic equations.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 4, p. 395, doi. 10.1515/anona-2015-0127
- By:
- Publication type:
- Article
Lichnerowicz-type equations on complete manifolds.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 3, p. 223, doi. 10.1515/anona-2015-0106
- By:
- Publication type:
- Article
A note on exp-function method combined with complex transform method applied to fractional differential equations.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 3, p. 201, doi. 10.1515/anona-2015-0019
- By:
- Publication type:
- Article
A Liouville comparison principle for solutions of quasilinear singular parabolic inequalities.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 1, p. 1, doi. 10.1515/anona-2014-0026
- By:
- Publication type:
- Article
Liouville Theorems and a Schwarz Lemma for Holomorphic Mappings Between Kähler Manifolds.
- Published in:
- Communications on Pure & Applied Mathematics, 2021, v. 74, n. 5, p. 1100, doi. 10.1002/cpa.21987
- By:
- Publication type:
- Article
A Liouville Theorem for the Complex Monge‐Ampère Equation on Product Manifolds.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 1, p. 122, doi. 10.1002/cpa.21751
- By:
- Publication type:
- Article
Minimal Graphic Functions on Manifolds of Nonnegative Ricci Curvature.
- Published in:
- Communications on Pure & Applied Mathematics, 2016, v. 69, n. 2, p. 323, doi. 10.1002/cpa.21566
- By:
- Publication type:
- Article
Mean Field Equation of Liouville Type with Singular Data: Topological Degree.
- Published in:
- Communications on Pure & Applied Mathematics, 2015, v. 68, n. 6, p. 887, doi. 10.1002/cpa.21532
- By:
- Publication type:
- Article
Hermite-Hadamard type inequalities for generalized (s, m, φ)-preinvex functions via k-fractional integrals.
- Published in:
- Tbilisi Mathematical Journal, 2017, v. 10, n. 4, p. 73, doi. 10.1515/tmj-2017-0046
- By:
- Publication type:
- Article
D-MODULE APPROACH TO LIOUVILLE'S THEOREM FOR DIFFERENCE OPERATORS.
- Published in:
- New Zealand Journal of Mathematics, 2022, v. 53, p. 63, doi. 10.53733/187
- By:
- Publication type:
- Article
True Polar Wander on Dynamic Planets: Approximative Methods Versus Full Solution.
- Published in:
- Journal of Geophysical Research. Planets, 2021, v. 126, n. 12, p. 1, doi. 10.1029/2021JE006948
- Publication type:
- Article
THE NONSTANDARD IRRATIONALITY MEASURE.
- Published in:
- ROMAI Journal, 2016, v. 12, n. 1, p. 61
- By:
- Publication type:
- Article
FIGURATRIX FOLIATIONS OF A CARTAN SPACE.
- Published in:
- ROMAI Journal, 2016, v. 12, n. 1, p. 1
- By:
- Publication type:
- Article
Oscillation Theorems for Fractional Order Neutral Differential Equations.
- Published in:
- Journal of Applied Computer Science & Mathematics, 2016, v. 10, n. 22, p. 46, doi. 10.4316/JACSM.201602007
- By:
- Publication type:
- Article
A New Number Format for Ensemble Simulations.
- Published in:
- Journal of Advances in Modeling Earth Systems, 2018, v. 10, n. 11, p. 2983, doi. 10.1029/2018MS001420
- By:
- Publication type:
- Article
Pfaff-Birkhoff Variational Problem and Noether Symmetry in Terms of Riemann-Liouville Fractional Derivatives of Variable Order.
- Published in:
- Journal of Donghua University (English Edition), 2017, v. 34, n. 4, p. 523
- By:
- Publication type:
- Article
UNIFORM LOWER BOUND AND LIOUVILLE TYPE THEOREM FOR FRACTIONAL LICHNEROWICZ EQUATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 104, n. 3, p. 484, doi. 10.1017/S0004972721000228
- By:
- Publication type:
- Article